MathSciNet Relay Station
MathSciNet bibliographic data
MR1324128 47A15 (11M26 30H05 47B38)
Nikolski, Nikolai Distance formulae and invariant subspaces, with an application to localization of zeros of the Riemann $\zeta$-function. Ann. Inst. Fourier (Grenoble) 45 (1995), no. 1, 143–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement